MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-LWS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported " possible he loss 2 alarms.[the user] states they are happening every 2 minutes and has had 4 total.[the user] verified there is no blood in driveline and that all connections are tight.The md managing the patient is at bedside.Leak test showed iab positive for a leak".Additional information states the iab catheter was removed and not replaced.The patient was treated with other methods in lieu of iab therapy.
 
Event or Problem Description
It was reported "possible he loss 2 alarms.[the user] states they are happening every 2 minutes and has had 4 total.[the user] verified there is no blood in driveline and that all connections are tight.The md managing the patient is at bedside.Leak test showed iab positive for a leak".Additional information states the iab catheter was removed and not replaced.The patient was treated with other methods in lieu of iab therapy.The patient's current condition is reported as "critical".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint that the "leak test showed iab positive for a leak" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22828058
Report Number3010532612-2025-00760
Device Sequence Number4553118
Product Code DSP
UDI-Device Identifier00801902007247
UDI-Public(01)00801902007247(11)240724(17)260630(10)18F24G0053(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue NumberIAB-05840-LWS
Device Lot Number18F24G0053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient RaceNative Hawaiian Or Other Pacific Islander